08-29-2005, 04:23 AM #1Junior Member
- Join Date
- Jun 2005
This what happened to me after test/eq
I was using 400mg of test and 300mg of eg (from Belco Pharma) also was using some Epheriding powder before morning cardio..after 6 weeks of course did bloodwork and doc pulled me off course...liver and kidney values where too high...i then began to suffer with bladder problems due to enlarged prostrate...i also would be up most of the night attempting to piss with little or nothing coming out...i then found i couldnt sleep at night much and was getting dizzy spells and nausea esp after cardio....even after stopping epheridine some of these symptoms continued...even after prostrate returned to normal i did more bloodwork and found liver and kidney still battling....it was a nightmare...just sort of coming right now almost 5 weeks after stopping course....just wanted to know if anyone else had anything similar happen to them ?
08-29-2005, 04:28 AM #2
balco labs...? ....
08-29-2005, 07:53 AM #3
Im running something simillar(Test E 500mg/ EQ 400mg) on week 11 right now and havent noticed anything extreme. I do take liver pills, drink a min. of 1 gallon of water, are you doing the same? Im not 100% sure but it could be the ephedrine.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)